# SDR DALA2023040902736

- Difficulty date: April 6, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 16,531 hours, 8,210 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3008 - ATB - DUE TO F/CTL SLAT SYS 2 FAULT. CORRECTIVE ACTION: REPAIRED DENTS ON LEADING EDGE BENEATH SLAT, R/R RIGHT #3 SLAT ASSEMBLY AND UNDERWING FUELING PANEL DOOR. OK FOR SERVICE. (4073871)
